Jump to content
Sign in to follow this  
Fragende

Haarausfall

Recommended Posts

Fragende

Weiß jemand, ob man nach PUVA -Lichttherapie auf Hände und Füße Haarausfall bekommen kann? Oder sind das noch Nebenwirkungen vom Neotigason. Das hatte ich aber nur 2 Monate und ist auch schon seit 2 Monaten wieder abgesetzt.Der Haarausfall stört mich sehr.

Share this post


Link to post
Share on other sites

Nüsschen

Hallo Fragende,

 

also von der PUVA habe ich keinen Haarausfall bekommen. Aber das Neotigason kann die Ursache sein, auch wenn du es wieder abgesetzt hast ist es ja noch nicht wieder ganz raus aus dem Körper. Ansonsten Hautarzt nach Lösungen fragen.

 

LG Nüsschen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.